Children’s Advil is Being Recalled for Fear of Possible Overdose
Bubblegum-flavored children’s Advil is being recalled today after a mislabeling on the dosage cup was discovered; the cup provided was marked with teaspoons and the instructions on the label are described in milliliters. The pharmaceutical company is voluntarily pulling the specific product from the shelves for fear of potential overdoses.
Signs of an ibuprofen overdose include nausea, vomiting, and blurred vision, among other symptoms. Should your child have taken this medicine before the recall alert, stay on the lookout for those red flags.
The following details were provided about the product being recalled:
- Product Name: Children’s Advil Suspension Bubble Gum Flavored, 4fl oz. Bottle
- GTIN #: 3-0573-0207-30-0
- Lot #: R51129
- Expiration Date: 11/20
If you have this recalled product, return it immediately to your local pharmacy for a full refund.